# SDR 96ZZZX5635

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Child S1SPITTS
- Engine: Lyc IO360B4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Engine Magneto
- Part time: 205 hours
- Component: Slick, 4270
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR ROUGH RUNNING ENGINE FOUND MAGNETO OUT OF TIME DUE TO BROKEN ROTOR.
